RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1906–1911 (Mi de8870)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On the spectra of strongly irregular equations

V. V. Kornienko

Samarkand State University

Full text: PDF file (1044 kB)

English version:
Differential Equations, 1995, 31:11, 1875–1881

Bibliographic databases:
UDC: 517.95
Received: 27.05.1994

Citation: V. V. Kornienko, “On the spectra of strongly irregular equations”, Differ. Uravn., 31:11 (1995), 1906–1911; Differ. Equ., 31:11 (1995), 1875–1881

Citation in format AMSBIB
\Bibitem{Kor95}
\by V.~V.~Kornienko
\paper On the spectra of strongly irregular equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1906--1911
\mathnet{http://mi.mathnet.ru/de8870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434894}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1875--1881


Linking options:
  • http://mi.mathnet.ru/eng/de8870
  • http://mi.mathnet.ru/eng/de/v31/i11/p1906

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kornienko, “On the spectra of first order irregular operator equations”, Sb. Math., 188:8 (1997), 1213–1234  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:37
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019